# SDR ASAA0944350

- Difficulty date: February 2, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 0070220070
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LATERAL SEAT TRACK AT BS 480 WORN OB AND IB ENDS.  REMOVED AND REPLACED SEAT TRACK SEGMENT.
